Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2006, Article ID 84919, 39 pages
http://dx.doi.org/10.1155/AAA/2006/84919

Bregman distances, totally convex functions, and a method for solving operator equations in Banach spaces

1Department of Mathematics, University of Haifa, Haifa 31905, Israel
2Johann Radon Institute for Computational and Applied Mathematics, Austrian Academy of Sciences, Altenbergerstrasse 69, Linz 4040, Austria

Received 25 July 2004; Accepted 6 April 2005

Copyright © 2006 Dan Butnariu and Elena Resmerita. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dan Butnariu and Elena Resmerita, “Bregman distances, totally convex functions, and a method for solving operator equations in Banach spaces,” Abstract and Applied Analysis, vol. 2006, Article ID 84919, 39 pages, 2006. https://doi.org/10.1155/AAA/2006/84919.